Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 116, NWS Pueblo, CO

July 8, 2022El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2022, 3:16 PM MDT for El Paso County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2022, 3:16 PM MDT (21:16 UTC)
Expired
Jul 8, 2022, 4:00 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.3 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2813 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

785 
WUUS55 KPUB 082116
SVRPUB
COC041-082200-
/O.NEW.KPUB.SV.W.0116.220708T2116Z-220708T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
316 PM MDT Fri Jul 8 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central El Paso County in east central Colorado...

* Until 400 PM MDT.

* At 315 PM MDT, a severe thunderstorm was located near Black 
  Forest, or 19 miles northeast of Colorado Springs, and is moving 
  slowly southwestward.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3913 10469 3911 10458 3905 10454 3899 10463
      3903 10478
TIME...MOT...LOC 2115Z 019DEG 4KT 3910 10467 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr/Cohen
2 follow-up statements
411 
WWUS55 KPUB 082146
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
346 PM MDT Fri Jul 8 2022

COC041-082200-
/O.CON.KPUB.SV.W.0116.000000T0000Z-220708T2200Z/
El Paso CO-
346 PM MDT Fri Jul 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...

At 345 PM MDT, a severe thunderstorm was located near Black Forest, 
or 17 miles northeast of Colorado Springs, and is slowly moving 
southward.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3911 10469 3908 10459 3905 10455 3899 10463
      3903 10478
TIME...MOT...LOC 2145Z 000DEG 4KT 3905 10465 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr/Cohen
381 
WWUS55 KPUB 082158
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
358 PM MDT Fri Jul 8 2022

COC041-082208-
/O.EXP.KPUB.SV.W.0116.000000T0000Z-220708T2200Z/
El Paso CO-
358 PM MDT Fri Jul 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 400 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3911 10469 3908 10459 3905 10455 3899 10463
      3903 10478
TIME...MOT...LOC 2158Z 019DEG 4KT 3904 10466 

$$

Ehr/Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 11:59 AM MDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jul 8, 11:59 AM MDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1159 AM MDT Fri Jul 8 2022

.SHORT TERM...(Today and tonight)
Issued at 339 AM MDT Fri Jul 8 2022

Key Messages:

1) Afternoon and evening showers and thunderstorms expected.

2) Some storms may be strong to severe east of the mountains, with
main impacts being gusty winds and some hail.

3) Slightly warmer today than yesterday.

Today and Tonight...

The upper-level ridge will remain in place overhead, and another
shortwave disturbance will translate through the flow this
afternoon, leading to another round of afternoon-evening showers and
thunderstorms thanks to the monsoon moisture still in place. The
tricky part of the forecast for today will be storm coverage. The
last several days, short-term model guidance solutions have
noticeably under-performed on the areal coverage of convective
storms. The reason for this is that much of the longer-lasting
convective activity from the previous few evenings has been mainly
induced by either local orographic effects or gusting outflow
interactions. These smaller-scale factors are usually resolved in
model output very poorly, and combined with model parameterizations
leading to overmixing of the afternoon boundary layer, modeled storm
coverage has been off. This will need to be accounted for when
considering impacts for today.

As the ridge builds overhead and the shortwave passes through,
steering flow at the mid levels will turn west-northwesterly, while
flow at the upper-levels will be more from the northwest. This
should keep things moving and somewhat mitigate burn scar flash
flood risk for the day, although it will still be a concern if we
get any training storms hitting the same area. The plume of monsoon
moisture will still be present in the area, and combined with the
expected daytime heating instability should not be an issue. On
average, short-term guidance has CAPE values of 500-1000 J/kg from
the eastern borders clear back to the southeast mountains. Shear
also looks a bit better today, thanks to the more organized mid-
level flow as well as the breezier northwest component aloft. Speed
shear upwards of 30 knots and directional shear more supportive of
organized convection will be possible.

Storms will initially form over parts of the mountains and the
Palmer Divide after midday before building eastward. Winds at the
surface will gain an easterly component across the plains, which
will assist in increasing our convective chances along the
plains/mountain interface. Looking at soundings, our best chances
for strong to severe storms will be I-25 and east once again, with
the main impact concerns being strong outflow winds and some small
to quarter-sized hail. Given the better shear profile today, a
supercell or two over the southeast plains cannot be ruled out
entirely as well, which would enhance the magnitude of the expected
impacts well into the severe thresholds. Given the later initiation
times for storms today, it should be another late show with showers
lasting just into the overnight hours this evening. High
temperatures will also increase a bit from yesterday, Hitting the
mid 80s-90s over most of the forecast area this afternoon.

.LONG TERM...(Saturday through Thursday)
Issued at 339 AM MDT Fri Jul 8 2022

Upper level high pressure will drift back westward toward the
Rockies Saturday, with center of circulation located over srn
Colorado in the afternoon. Subsidence under the high and sparse
moisture should lead to very limited convection Sat afternoon
across the area, with only some brief/weak thunderstorms possible
over the higher terrain. Max temps Sat will continue their slow
upward climb, and a few spots on the plains will approach 100f by
late day. Upper level high center then wobbles back eastward into
Kansas on Sunday, while short wave flattens the ridge slightly as
it moves across the nrn Rockies late in the day. Return of sly
winds on the back side of the high will allow mid level moisture
to move back into the area, especially over the higher terrain
from I-25 westward. As a result, expect expanded coverage of
thunderstorms Sunday afternoon/evening, with an increased chance
for wetting rainfall across the area. Hot max temps again likely
Sun afternoon, with readings over 100f across the plains.

Nrn rockies wave moves into the nrn plains Sun night into Monday,
driving a cold front southward through eastern Colorado. Switch to
e-se upslope winds Mon afternoon behind the front will bring back
low level moisture and increasing instability to the southeast
mountains and plains, and expect fairly high chances for
thunderstorms at many locations from late afternoon into the
evening. Max temps Mon will drift downward a few degf, especially
on the plains behind the front. Conditions continue to look
favorable for widespread convection on Tuesday, as upper level
high begins to rebuild just west of Colorado, which keeps upper
level flow nwly across the state, while low level sely winds
continue to push moisture into the eastern plains. Maxes Tue
likely the coolest they'll be over the next several days, with
most locations staying under 90f. Upper level high then begins to
expand back into Colorado from Wed onward, bringing a slow drying
and warming trend to the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1159 AM MDT Fri Jul 8 2022

Isolated to scattered showers and thunderstorms are expected over
and near the higher terrain from the late morning through the
afternoon, with storms spreading east across the immediate adjacent
plains through the afternoon and out across the far southeast
plains into the early evening hours. Generally VFR conditions
expected at the terminals, with storms possibly affecting the
terminals between 18Z Fri through 02Z Sat. The best chances of
storms affecting the terminals will be at COS, where southerly
winds will help initate storms across the higher terrain of the
Peaks Peak region. Main storm threats will be gusty out flow winds
of up to 45 mph and locallized heavy rainfall, with small hail
possible with the stronger storms. Clearing skies with diurnal
wind regimes expected through the rest of the taf period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GARBEROGLIO
LONG TERM...PETERSEN
AVIATION...MW
Hazardous weather outlook, Jul 8, 11:23 AM MDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1123 AM MDT Fri Jul 8 2022

COZ058>089-093>099-091730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1123 AM MDT Fri Jul 8 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered showers and thunderstorms are expected this
afternoon and evening across south central and southeast Colorado,
with the best coverage over the higher terrain of southeast Colorado.

There is a chance for one or two strong to severe storms, producing
strong outflow winds to around 60 mph and hail to the size of
quarters, this afternoon and early evening, across the Palmer
Divide and Raton Mesa onto the southeast plains, generally along
and east of the I-25 corridor.

Otherwise, storms look to develop over the mountains and the higher
terrain of the Palmer Divide and Raton Mesa through the early
afternoon, with storms continuing to move east across the southeast
plains through the late afternoon and evening. The main impacts from
storms will be gusty outflow winds up to 45 mph, with small hail and
heavy rainfall possible with stronger storms. Localized flash flooding
will also be possible, especially if heavy rain falls across one of
the area burn scars.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Over the weekend, hotter and drier weather will develop, with very
isolated and weak afternoon thunderstorm activity expected on
Saturday, mainly over the mountains. Storm chances will increase
slightly on Sunday, with areas along and west of I-25 most favored
for activity. On Monday and Tuesday, returning moisture behind a
cold front will bring increasing thunderstorm chances, especially
across the eastern mountains and plains, where locally heavy
rainfall will be possible. Mainly isolated mountain thunderstorms
are forecast for Wednesday through Friday, as drier air begins to
spread back into Colorado.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

23/23

In the hours before

Special weather statement, Jul 8, 1:04 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Fri Jul 8 2022

COZ079-080-087-081930-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
104 PM MDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of north central
Huerfano and southwestern Pueblo Counties through 130 PM MDT...

At 103 PM MDT, Doppler radar was tracking a strong thunderstorm over
Greenhorn Mountain, or 18 miles northeast of Spring Burn Scar north
of Highway 160, moving southeast at 10 mph. Other strong storms will
affect areas farther south elsewhere across Huerfano County, as well.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenhorn Mountain and Rye.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3782 10508 3791 10502 3792 10491 3776 10493
      3776 10508
TIME...MOT...LOC 1903Z 301DEG 10KT 3787 10500

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Cohen
Special weather statement, Jul 8, 1:28 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
128 PM MDT Fri Jul 8 2022

COZ074-088-082015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
128 PM MDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of southwestern Las
Animas County through 215 PM MDT...

At 128 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Segundo, or 15 miles southwest of Trinidad, moving
east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3701 10475 3703 10472 3705 10447 3699 10447
      3699 10476
TIME...MOT...LOC 1928Z 272DEG 14KT 3700 10468

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Cohen
Special weather statement, Jul 8, 1:47 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
147 PM MDT Fri Jul 8 2022

COZ087-082015-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
147 PM MDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of southeastern
Huerfano County through 215 PM MDT...

At 147 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 16 miles east of Spring Burn Scar north of Highway
160, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3759 10491 3766 10487 3761 10472 3751 10483
TIME...MOT...LOC 1947Z 306DEG 9KT 3760 10485

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Cohen
Special weather statement, Jul 8, 2:36 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
236 PM MDT Fri Jul 8 2022

COZ084-082100-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
236 PM MDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of northwestern El Paso
County through 300 PM MDT...

At 236 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Black Forest, or 21 miles northeast of Colorado
Springs. This storm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of far north-central
El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 10459 3910 10456 3910 10467 3913 10470
TIME...MOT...LOC 2036Z 313DEG 2KT 3912 10465

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Cohen
Special weather statement, Jul 8, 2:59 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Fri Jul 8 2022

COZ084-082130-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
259 PM MDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of north central El
Paso County through 330 PM MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 21 miles northeast of Colorado Springs. This storm
was nearly stationary, but may begin shifting southward through
330PM MDT.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Peyton and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3913 10468 3913 10457 3903 10445 3900 10472
TIME...MOT...LOC 2057Z 332DEG 3KT 3910 10464

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Cohen/Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 7, 6:55 PM MDTSpecial Weather StatementPUBFremont35 min
Jul 7, 7:32 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jul 7, 7:54 PM MDTSpecial Weather StatementPUBFremont36 min
Jul 7, 7:55 PM MDTSpecial Weather StatementPUBHuerfano35 min
Jul 7, 8:03 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jul 7, 8:10 PM MDTSevere Thunderstorm WarningPUBPueblo21 min
Jul 7, 8:15 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 7, 8:41 PM MDTSpecial Weather StatementPUBPueblo49 min
Jul 7, 9:01 PM MDTSpecial Weather StatementPUBHuerfano44 min
Jul 7, 9:38 PM MDTSpecial Weather StatementPUBOtero37 min
Jul 7, 10:18 PM MDTSpecial Weather StatementPUBOtero42 min
Jul 7, 10:29 PM MDTSpecial Weather StatementPUBBent31 min
Jul 7, 11:16 PM MDTSpecial Weather StatementPUBBent29 min
Jul 8, 1:04 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jul 8, 1:47 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 8, 2:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 8, 2:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 8, 4:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 8, 4:16 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 8, 4:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 8, 4:53 PM MDTSpecial Weather StatementPUBTeller37 min
Jul 8, 5:05 PM MDTSevere Thunderstorm WarningPUBFremont, Teller55 min
Jul 8, 5:41 PM MDTSevere Thunderstorm WarningPUBFremont57 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.